Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 6979571, 11 pages
https://doi.org/10.1155/2017/6979571
Research Article

Existence of Mild Solutions and Controllability of Fractional Impulsive Integrodifferential Systems with Nonlocal Conditions

1School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061, China
2School of Mathematics, Qilu Normal University, Jinan, Shandong 250013, China
3LinDa Institute of Shandong Provincial Key Laboratory of Network Based Intelligent Computing, Linyi University, Linyi, Shandong 276005, China
4School of Information Science and Engineering, Linyi University, Linyi, Shandong 276005, China

Correspondence should be addressed to Tongxing Li; moc.361@7002xgnotil

Received 11 May 2017; Accepted 24 July 2017; Published 20 September 2017

Academic Editor: Xinguang Zhang

Copyright © 2017 Haiyong Qin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haiyong Qin, Zhenyun Gu, Youliang Fu, and Tongxing Li, “Existence of Mild Solutions and Controllability of Fractional Impulsive Integrodifferential Systems with Nonlocal Conditions,” Journal of Function Spaces, vol. 2017, Article ID 6979571, 11 pages, 2017. https://doi.org/10.1155/2017/6979571.